# SDR CALA2015102094599

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 43,741 hours, 18,689 cycles
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN EN-ROUTE, RESTART NO GOOD.  REPLACED OIL PRESS SWITCH & CONFIRMED OIL QTY SERVICED TO FULL.
